# SDR EVCA2019040300000

- Difficulty date: April 3, 2019
- Submitted: April 3, 2019
- Operation: Air carrier
- Aircraft: N547AE
- Make and model: Bell 206L-4
- Aircraft serial: 52471
- Aircraft time: 1,708 hours, 6,072 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Part number: 206033110245
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND CRACK ON BROOM CLOSET RT AFT UPPER SKIN.  AT STATION 81.27, WL 67.00, BL 5.06.
